# SDR CALA2014060291180

- Difficulty date: May 30, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 72,330 hours, 9,945 cycles
- Engine: Pwa PW40903
- System (JASC): 3452 · ATC Transponder System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOWER EICAS HAS ATC MODE S TRANSPONDER & RT MX MSG 34-49995.  RESET SYS & ACCOMPLISHED TRANSPONDER OPERATION CHECK IAW MM 34-53-02.
